# SDR C2XA09IA238

- Difficulty date: September 12, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 19,059 hours, 10,163 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CME - FLIGHT 2020 - THE CREW REPORTED A BAGGAGE SMOKE INDICATION ON 3 MILE FINAL.  THE AIRCRAFT LANDED AT CME WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT WITH NO EVIDENCE OF SMOKE OR FIRE DETECTED, AND PLACE THE AIRCRAFT ON MEL 26-15-00 CAT C, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON FLIGHT 2021, THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE BAGGAGE COMPARTMENT FIRE BOTTLES, OPERATIONALLY TESTED WITH NO DEFECTS.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
